Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Inaccessible boundary points


Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 3 (1952), 742-750
MSC: Primary 30.0X
MathSciNet review: 0050680
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] J. W. Alexander, Functions which map the interior of the unit circle upon simple regions, Ann. of Math. (2) 17 (1915), no. 1, 12–22. MR 1503516, http://dx.doi.org/10.2307/2007212
  • [2] Charles Darwin, Some conformal transformations involving elliptic functions, Philos. Mag. (7) 41 (1950), 1–11. MR 0032753 (11,341f)
  • [3] L. R. Ford, Automorphic functions, McGraw-Hill, 1929.
  • [4] A. Hurwitz and R. Courant, Funktionentheorie, Springer, 1929.
  • [5] P. Montel, Leçons sur les fonctions univalentes ou multivalentes, Gauthier-Villars, 1933.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.0X

Retrieve articles in all journals with MSC: 30.0X


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1952-0050680-8
PII: S 0002-9939(1952)0050680-8
Article copyright: © Copyright 1952 American Mathematical Society